MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OP-TISCHSÄULE TRUSYSTEM 7500 SF; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OP-TISCHSÄULE TRUSYSTEM 7500 SF; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1717020
Medical Device Problem Codes No Apparent Adverse Event (3189); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
The customer alleged that the operating table froze while anesthetizing the patient and gives power supply error.No harm or injury to patient or caregiver was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
During inspection the root cause was traced to the power supply of the operating table.The power supply unit was exchanged by our finish service partner.Further investigation of the power supply and the log files of the device concluded a temporary software failure caused the table to ¿freeze¿.According to the ifu of the device the reset function is described to eliminate temporary failures.This will allow the user to bring back the functionality of the operating table within a short timeframe.Our risk file indicates that there is no death or serious deterioration in the state of health imaginable for this failure mode.Therefore, this complaint is considered not reportable.
 
Event or Problem Description

Brand Name
OP-TISCHSÄULE TRUSYSTEM 7500 SF
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key16384676
Report Number3007143268-2023-00001
Device Sequence Number5605451
Product Code GDC
UDI-Device Identifier00887761985865
UDI-Public887761985865
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1717020
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown